MathSciNet Relay Station
MathSciNet bibliographic data
MR2349864 49Q10 (53C42 76D45 76M30)
Koiso, Miyuki; Palmer, Bennett Uniqueness theorems for stable anisotropic capillary surfaces. SIAM J. Math. Anal. 39 (2007), no. 3, 721–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement